# SDR 95ZZZX1599

- Difficulty date: January 13, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1012W
- Make and model: Beech 58
- Aircraft serial: TH305
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Socket Assy
- Condition: Failed
- Location: Downlock Light
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

DURING APPROACH HAD NO GEAR DOWN INDICATION.  FOUND DOWN AND LOCK LIGHT SOCKET FAILED.  REMOVED AND REPLACED SOCKET ASSY.  CHECKS GOOD.
